MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INVIVE?; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)

BOSTON SCIENTIFIC CORPORATION INVIVE?; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Model Number V173
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes No Clinical Signs, Symptoms or Conditions (4582); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 01/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) entered safety mode.The crt-p was explanted, and another device was successfully placed.This device was received for analysis.No additional adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This cardiac resynchronization therapy pacemaker (crt-p) was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.The device could not be interrogated and was exhibiting no pacing pulses.The device case was removed to facilitate inspection and testing of the internal components.The battery was removed and replaced with an external power source to test the performance of the hybrid circuit.Testing of the hybrid circuit confirmed a normal current drain.The battery was forwarded for detailed analysis and while the battery was confirmed to be depleted, the root cause could not be conclusively determined.
 
Additional Manufacturer Narrative
This report was amended to update international medical device regulators forum (imdrf) codes.Incomplete coding of this event was identified during a retrospective review of complaints associated with capa-8580, which focused on identifying and remediating incomplete coding of events.Added patient code e2131.This cardiac resynchronization therapy pacemaker (crt-p) was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.The device could not be interrogated and was exhibiting no pacing pulses.The device case was removed to facilitate inspection and testing of the internal components.The battery was removed and replaced with an external power source to test the performance of the hybrid circuit.Testing of the hybrid circuit confirmed a normal current drain.The battery was forwarded for detailed analysis and while the battery was confirmed to be depleted, the root cause could not be conclusively determined.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) entered safety mode.It was noted the patient felt different when device entered safety mode and technical services discussed this was most likely stimulation due to the unipolar pacing.The crt-p was explanted, and another device was successfully placed.This device was received for analysis.No additional adverse patient effects were reported.

Brand Name
INVIVE?
Common Device Name
PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21428990
Report Number2124215-2025-10489
Device Sequence Number14584761
Product Code NKE
UDI-Device Identifier00802526536632
UDI-Public(01)00802526536632(17)160225(21)105837
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/25/2016
Device Model NumberV173
Device Catalogue NumberV173
Device Lot Number105837
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer05/30/2025
04/14/2026
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date06/13/2025
04/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR
Patient SexMale